ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 1.

Journal Article

Scholtz, FG and Chakraborty, B and Govaerts, J and Vaidya, S (2007) Spectrum of the non-commutative spherical well. In: Journal of Physics A: Mathematical and Theoritical, 40 (48). pp. 14581-14592.

This list was generated on Thu Feb 20 02:19:46 2020 IST.